# SDR 2003UALA00770

- Difficulty date: October 10, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 7,715 hours, 3,175 cycles
- Engine: Iae V2522A5
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Proximity Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO A FWD CARGO DOOR ECAM MESSAGE.  LOOSE CONNECTOR ON SENSOR 28WV AIRFRAME SIDE, SECURED THE CONNECTOR TO THE CARGO DOOR PROXIMITY SENSOR 28WV.
